How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Amanda Your Own Question
Dr. Amanda
Dr. Amanda, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 799
Experience:  Associate Veterinarian
88695179
Type Your Dog Veterinary Question Here...
Dr. Amanda is online now
A new question is answered every 9 seconds

My 7 month old dog just got into Valsartan/HCT 320/25mg...

Customer Question

Hello
My 7 month old dog just got into Valsartan/HCT 320/25mg... one pill maybe two. She is a 50lbs German Shepard lab cross. Should I be concerned?
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  Dr. Amanda replied 1 year ago.

Hi,

My name is***** The medication you are describing are for blood pressure control in humans. These drugs can also cause low blood pressure in animals if given at too high a dose. I would recommend calling the ASPCA Animal Poison Control Center. They are your best resource for any animal poison-related emergency, 24 hours a day, 365 days a year. If you think that your pet may have ingested a potentially poisonous substance, call (888)(###) ###-####/strong>. A $65 consultation fee may be applied to your credit card. They will ask you the name of the product as well as any listed ingredient and will tell you if the product is toxic and if you should rush your pet to the nearest veterinarian.

Good luck to you and Baylee,

I hope this answer helps you. Feel free to contact me if you have any further questions.

Dr. Amanda

Kansas State University

College of Veterinary Medicine Class of 2001

Expert:  Dr. Amanda replied 1 year ago.
Hi,
I'm just following up on our conversation about Baylee. How is everything going?
Amanda Mouradian-Dar